Alert archive / Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 178, NWS Wakefield, VA

August 14, 20215 counties in Virginia

NWS Wakefield, VA issued this severe thunderstorm warning at Aug 14, 2021, 4:01 PM EDT for 5 counties in Virginia. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 14, 2021, 4:01 PM EDT (20:01 UTC)
Expired
Aug 14, 2021, 4:45 PM EDT
In force
44 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Amelia County, VA, Cumberland County, VA, Lunenburg County, VA, Nottoway County, VA, Prince Edward County, VA

The radar

The Norfolk radar (KAKQ), 126 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 14, 4:13 PM EDTTSTM WND DMG1 Se Farmville, VAPOWERLINE KNOCKED DOWN.
Aug 14, 4:23 PM EDTTSTM WND DMG3 Ese Farmville, VATREE KNOCKED DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 8.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2021-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 154 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2021-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
154 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1147 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

836 
WUUS51 KAKQ 142001
SVRAKQ
VAC007-049-111-135-147-142045-
/O.NEW.KAKQ.SV.W.0178.210814T2001Z-210814T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
401 PM EDT Sat Aug 14 2021

The National Weather Service in Wakefield has issued a

* Severe Thunderstorm Warning for...
  Southwestern Cumberland County in central Virginia...
  Prince Edward County in central Virginia...
  North central Lunenburg County in south central Virginia...
  Northwestern Nottoway County in south central Virginia...
  West central Amelia County in central Virginia...

* Until 445 PM EDT.

* At 400 PM EDT, severe thunderstorms were located along a line
  extending from near Guinea Mills to Farmville to near Hampden
  Sydney, moving southeast at 15 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* Severe thunderstorms will be near...
  Farmville, Longwood University and Guinea Mills around 405 PM EDT.
  Hampden Sydney College around 410 PM EDT.
  Rice around 430 PM EDT.
  Crewe, Burkeville and Green Bay around 445 PM EDT.

Other locations impacted by these severe thunderstorms include Raines
Tavern, Briery Creek Lake, Tuggle, Prince Edward Station, Angola,
Twin Lakes State Park, Rodophil, Nutbush, Burkes Tavern and
Scholfield.

# 

# 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.

&&

LAT...LON 3733 7847 3734 7847 3734 7846 3745 7838
      3742 7813 3721 7813 3700 7830 3719 7858
TIME...MOT...LOC 2000Z 296DEG 13KT 3741 7838 3731 7841 3719 7850 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

EI
2 follow-up statements
754 
WWUS51 KAKQ 142023
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
423 PM EDT Sat Aug 14 2021

VAC049-142032-
/O.CAN.KAKQ.SV.W.0178.000000T0000Z-210814T2045Z/
Cumberland VA-
423 PM EDT Sat Aug 14 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CUMBERLAND COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3734 7847 3732 7841 3731 7840 3731 7836
      3730 7835 3732 7834 3731 7832 3732 7829
      3735 7828 3734 7826 3736 7826 3736 7824
      3737 7824 3739 7822 3743 7820 3742 7813
      3721 7813 3700 7830 3719 7858
TIME...MOT...LOC 2022Z 296DEG 13KT 3738 7829 3728 7832 3716 7841 

$$

VAC007-111-135-147-142045-
/O.CON.KAKQ.SV.W.0178.000000T0000Z-210814T2045Z/
Prince Edward VA-Lunenburg VA-Nottoway VA-Amelia VA-
423 PM EDT Sat Aug 14 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR PRINCE EDWARD...NORTH CENTRAL LUNENBURG...NORTHWESTERN NOTTOWAY
AND WEST CENTRAL AMELIA COUNTIES...

At 422 PM EDT, severe thunderstorms were located along a line
extending from near Guinea Mills to Rice to near Hampden Sydney
College, moving southeast at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

These severe storms will be near...
  Rice around 430 PM EDT.
  Green Bay around 445 PM EDT.
  Burkeville around 455 PM EDT.
  Crewe around 500 PM EDT.

Other locations impacted by these severe thunderstorms include Briery
Creek Lake, Tuggle, Prince Edward Station, Twin Lakes State Park,
Rodophil, Nutbush, Burkes Tavern, Scholfield, Moran and Kingsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3734 7847 3732 7841 3731 7840 3731 7836
      3730 7835 3732 7834 3731 7832 3732 7829
      3735 7828 3734 7826 3736 7826 3736 7824
      3737 7824 3739 7822 3743 7820 3742 7813
      3721 7813 3700 7830 3719 7858
TIME...MOT...LOC 2022Z 296DEG 13KT 3738 7829 3728 7832 3716 7841 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

EI
677 
WWUS51 KAKQ 142038
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
438 PM EDT Sat Aug 14 2021

VAC007-111-135-147-142045-
/O.CON.KAKQ.SV.W.0178.000000T0000Z-210814T2045Z/
Prince Edward VA-Lunenburg VA-Nottoway VA-Amelia VA-
438 PM EDT Sat Aug 14 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHEASTERN PRINCE EDWARD...NORTH CENTRAL LUNENBURG...
NORTHWESTERN NOTTOWAY AND WEST CENTRAL AMELIA COUNTIES...

At 438 PM EDT, severe thunderstorms were located along a line
extending from near Jetersville to near Rice to near Abilene, moving
southeast at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Crewe, Hampden Sydney College, Hampden Sydney, Burkeville, Green Bay,
Rice, Briery Creek Lake, Prince Edward Station, Twin Lakes State
Park, Rodophil, Nutbush, Burkes Tavern, Scholfield, Moran,
Kingsville, Virso, Jennings Ordinary, Meherrin, Prince Edward Lake
and Deatonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3728 7849 3726 7839 3730 7829 3733 7825
      3735 7823 3742 7819 3742 7813 3721 7813
      3700 7830 3717 7855
TIME...MOT...LOC 2038Z 296DEG 14KT 3732 7817 3725 7825 3717 7850 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

EI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 3:01 PM EDT, 1 hour earlier.

Area forecast discussion, Aug 14, 3:01 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
301 PM EDT Sat Aug 14 2021

.SYNOPSIS...
A cold front will cross the area tonight, then stall over the
Carolinas Sunday and Monday. Several waves of low pressure will
move along this boundary, resulting in unsettled weather conditions
through mid week.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
As of 300 PM EDT Saturday...

Heat advsry conts thru 22Z for areas east of I95 except the lwr Md
ern shore.

The cold front now apprchg the mts from the nw with a leading sfc
trof east of the mts. Storms are rapidly dvlpng along this trof attm
and expect this trend to cont along with an increase in areal coverage
over the next svrl hrs as they move ese. Even a few sea-breeze cells
dvlpng as well. Svr threat conts through about 00Z for damaging wind
gusts and locally hvy downpours. Will have the highest PoPs and
enhanced wording until then. Pcpn tapers off later this eve and
overnite as the front sags south across the area. Lows upr 60s nw
to mid 70s se.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
As of 300 PM EDT Saturday...

The front will stall then slowly wash out across the Carolinas
Sun thru Tue with svrl waves of low pres progged to move east.
The first such wave is late Sun aftrn/Sun nite where likely to
cat PoPs will be in the grids across the Piedmont with chc PoPs
across the east. Although the threat for any svr storms will be
low, it appears the threat here will be anthr round of lclly hvy
rainfall. Would like to see how much rain we get tonite before
considering any flood related headlines. Addntl waves of low
pres will keep PoP chcs alive both Mon and Tues, highest PoPs
west, lower east. Cooler as the high to the north keeps an onshore
flow going thru the period. Highs each day from the lwr 80s north
to mid 80s south.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
As of 300 PM EDT Saturday...

High pressure shifts off the New England coast late next week. Waves
of moisture from the south and se will likely keep the threat for
shwrs/storms going each day. Given the continued westward movement
of Fred, will cap PoPs across the Piedmont at 40-50% with 20-30%
across the east for now. Highs Wed 80-85, mid 80s Thurs and mid-upr
80s Fri/Sat. Lows upr 60s-lwr 70s.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
As of 130 PM EDT Saturday...

VFR conditions to start the forecast period will quickly deteriorate
late this aftrn and evening as convection develops along the Blue
Ridge then tracks se across the area. RIC/SBY will be the first
to see TSRA's with PHF/ORF closer to sunset and ECG after sunset.
Lcl IFR VSBYS in hvy downpours and MVFR CIGS will accompany the
convection. Gusty winds are psbl with gusts aoa 35kts. Otw, VRBL
winds aob 10 kts become north Sun.

Some guidance suggests CIGS drop to near 1K FT late tonite across
the north behind a cold front. Did not go that low but did show
a BKN SC layer at RIC/SBY.

Outlook...
The front will likely stall near the NC/VA border resulting in
a prolonged period of MVFR conditions into early next week.
Periods of MVFR ceiling and showers/storms will persist Monday
and Tuesday as tropical moisture streams north into the area.

&&

.MARINE...
As of 300 PM EDT Saturday...

Afternoon wx analysis shows a weak sfc trough near the local
waters, with a cold front still to our NW. High pressure remains
over the wrn Atlantic (well offshore of the local area), with a
second ~1026mb sfc high now centered over the wrn Great Lakes. Winds
are generally SW 5-10 kt over the marine area, with a local sea
breeze component evident once again. Waves are ~1 ft, with 2-3 ft
seas.

Sub-SCA conditions are expected to prevail for the remainder of the
weekend into early next week. The aforementioned cold front drops
across the waters from NW to SE late tonight through Sunday, with
winds turning to the N then NE following the FROPA by Sunday. Wind
probs continue to keep winds sub-SCA, but a period of 10-15 kt NE
winds is likely over the coastal waters N of Cape Charles and across
much of the Ches Bay on Sun. Timing for these winds is during the
morning north/midday-aftn in the lower bay and SE VA coastal waters.
Highest gusts (to ~20 kt) are still expected to remain confined to
the coastal waters N of Parramore Island. Winds veer to the E and
diminish to 5-10 kt by Sunday night.

Winds remain onshore into early next week, as the weakening cold
front stalls across the coast of eastern NC just south of the region
and washes out. Winds become S-SE by midweek, remaining sub-SCA
throughout the period. Seas will generally be 2-3 ft through early
next week...with 1-2 ft waves on the Bay.

Will maintain a low risk for rip currents through the remainder of
the weekend (and Monday).

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...Heat Advisory until 6 PM EDT this evening for NCZ012>017-
     030>032-102.
VA...Heat Advisory until 6 PM EDT this evening for VAZ076>078-
     081>090-092-093-095>098-100-518-520-522>525.
MARINE...None.

&&

SYNOPSIS...MPR
NEAR TERM...MPR
SHORT TERM...MPR
LONG TERM...MPR
AVIATION...MPR
MARINE...ERI
Hazardous weather outlook, Aug 14, 3:20 PM EDT, 41 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
320 PM EDT Sat Aug 14 2021

MDZ021>025-VAZ048-060>062-064>069-075-079-080-099-509>517-519-521-
151930-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-
Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Brunswick-Dinwiddie-
Accomack-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Western King and Queen-Western Essex-
320 PM EDT Sat Aug 14 2021

This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia, north central Virginia, south
central Virginia and southeast Virginia.

.DAY ONE...Tonight.

Slow moving thunderstorms just ahead of a cold front will result in
the potential for localized flash flooding tonight. In addition,
isolated severe storms with damaging wind gusts are possible early
this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ012>017-030>032-102-VAZ076>078-081>090-092-093-095>098-100-518-
520-522>525-151930-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Richmond-Northumberland-
Lancaster-Prince George-Charles City-New Kent-Gloucester-Middlesex-
Mathews-Greensville-Sussex-Surry-James City-Southampton-
Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-
Eastern King William-Eastern King and Queen-Eastern Essex-York-
Newport News-Hampton/Poquoson-
320 PM EDT Sat Aug 14 2021

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast North Carolina,
east central Virginia, eastern Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Slow moving thunderstorms just ahead of a cold front will result in
the potential for localized flash flooding tonight. In addition,
isolated severe storms with damaging wind gusts are possible early
this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 14, 3:00 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Wakefield VA
300 PM EDT Sat Aug 14 2021

VAZ061-141945-
Cumberland VA-
300 PM EDT Sat Aug 14 2021

...A strong thunderstorm will impact portions of Cumberland County
through 345 PM EDT...

At 259 PM EDT, Doppler radar was tracking a strong thunderstorm over
Dillwyn, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cumberland, Farmville, Guinea Mills, Sunnyside, Lakeside Village,
Raines Tavern, Trents Mill, Angola, Ashby, Oak Forest, McRae,
Clinton, Hawk, Reeds, Whiteville, Grays Siding, Bear Creek Lake State
Park, Stoddert and Trenton Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

&&

LAT...LON 3762 7826 3771 7823 3770 7809 3768 7811
      3767 7810 3747 7814 3744 7817 3744 7819
      3743 7819 3743 7820 3741 7821 3731 7832
      3731 7833 3732 7834 3730 7835 3731 7836
      3731 7837 3734 7846
TIME...MOT...LOC 1859Z 283DEG 14KT 3755 7843

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

JM
Special weather statement, Aug 14, 3:07 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Wakefield VA
307 PM EDT Sat Aug 14 2021

VAZ048-062-141945-
Goochland VA-Fluvanna VA-
307 PM EDT Sat Aug 14 2021

...A strong thunderstorm will impact portions of northwestern
Goochland and eastern Fluvanna Counties through 345 PM EDT...

At 307 PM EDT, Doppler radar was tracking a strong thunderstorm over
Palmyra, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hadensville, Palmyra, Fork Union, Columbia, Fife, Kents Store, Troy,
Dixie, Stage Junction, Union Mills, Caledonia, Wildwood, Elk Hill,
Bybee, Georges Tavern, Tabscott, Othma, Carysbrook, Wilmington and
Cunningham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

&&

LAT...LON 3794 7832 3796 7821 3789 7802 3786 7799
      3785 7797 3766 7796 3770 7809 3772 7811
      3775 7816 3774 7819 3778 7833
TIME...MOT...LOC 1907Z 261DEG 15KT 3785 7823

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

EI
Special weather statement, Aug 14, 3:48 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Wakefield VA
348 PM EDT Sat Aug 14 2021

VAZ098-142015-
Virginia Beach VA-
348 PM EDT Sat Aug 14 2021

...A strong thunderstorm will impact portions of the northeastern
City of Virginia Beach through 415 PM EDT...

At 348 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Kempsville. This storm was nearly stationary.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Virginia Beach, Bayside, Oceana, Rudee Heights, Princess Anne Plaza,
North Virginia Beach, Dam Neck, Oceana NAS, Macons Corner and London
Bridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

&&

LAT...LON 3681 7614 3696 7615 3695 7609 3697 7605
      3697 7598 3695 7595 3692 7594 3690 7594
      3673 7589
TIME...MOT...LOC 1948Z 301DEG 3KT 3689 7603

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

EI
Special weather statement, Aug 14, 3:54 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Wakefield VA
354 PM EDT Sat Aug 14 2021

VAZ060-061-142030-
Cumberland-Prince Edward-
354 PM EDT Sat Aug 14 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CUMBERLAND COUNTY...

At 354 PM EDT, a strong thunderstorm was located near Sheppards, or
near Farmville, moving east at 15 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Farmville, Guinea Mills, Rice, Raines Tavern, Reeds, Angola,
Stoddert, McRae and Hawk.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3733 7847 3734 7846 3747 7837 3746 7814
      3744 7817 3744 7819 3743 7819 3743 7820
      3739 7822 3737 7824 3737 7823 3730 7823
      3725 7824
TIME...MOT...LOC 1954Z 283DEG 14KT 3740 7840

EI

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:35 PM EDTSpecial Marine WarningAKQ40 min
Aug 13, 9:03 PM EDTSpecial Weather StatementAKQAccomack42 min
Aug 13, 9:13 PM EDTSpecial Marine WarningAKQ62 min
Aug 14, 12:02 AM EDTSpecial Weather StatementAKQCumberland, Goochland, Powhatan43 min
Aug 14, 12:50 AM EDTSpecial Weather StatementAKQCaroline25 min
Aug 14, 1:31 AM EDTSpecial Weather StatementAKQKing George29 min
Aug 14, 3:55 AM EDTHeat AdvisoryAKQCharles City, Essex, Gloucester, Greensville, James City, King and Queen and 23 more14 hr
Aug 14, 3:00 PM EDTSpecial Weather StatementAKQCumberland45 min
Aug 14, 3:07 PM EDTSpecial Weather StatementAKQFluvanna38 min
Aug 14, 3:14 PM EDTSpecial Marine WarningAKQ61 min
Aug 14, 3:38 PM EDTSpecial Marine WarningAKQ37 min
Aug 14, 3:48 PM EDTSpecial Weather StatementAKQCity of Virginia Beach27 min
Aug 14, 3:54 PM EDTSpecial Weather StatementAKQCumberland36 min
Aug 14, 4:00 PM EDTAreal Flood AdvisoryAKQCity of Virginia Beach54 min
Aug 14, 4:02 PM EDTSpecial Weather StatementAKQCaroline43 min
Aug 14, 4:05 PM EDTSevere Thunderstorm WarningAKQCaroline, Hanover40 min
Aug 14, 4:09 PM EDTSpecial Marine WarningAKQ66 min
Aug 14, 4:16 PM EDTSevere Thunderstorm WarningAKQCity of Virginia Beach44 min
Aug 14, 4:44 PM EDTSpecial Weather StatementAKQAmelia, Chesterfield, Henrico46 min
Aug 14, 4:44 PM EDTSevere Thunderstorm WarningAKQAmelia, Lunenburg, Nottoway, Prince Edward46 min
Aug 14, 4:48 PM EDTSpecial Marine WarningAKQ42 min
Aug 14, 4:48 PM EDTSpecial Weather StatementAKQYork42 min
Aug 14, 4:50 PM EDTSpecial Weather StatementAKQCharles City40 min
Aug 14, 4:54 PM EDTFlash Flood WarningAKQCity of Virginia Beach2 hr
Aug 14, 4:58 PM EDTAreal Flood AdvisoryAKQCity of Virginia Beach3 hr
Aug 14, 4:59 PM EDTSpecial Weather StatementAKQCity of Virginia Beach46 min
Aug 14, 5:04 PM EDTSpecial Weather StatementAKQCity of Richmond41 min
Aug 14, 5:04 PM EDTSpecial Weather StatementAKQMecklenburg41 min
Aug 14, 5:05 PM EDTSpecial Marine WarningAKQ55 min
Aug 14, 5:10 PM EDTSevere Thunderstorm WarningAKQCharles City, New Kent50 min
Aug 14, 5:14 PM EDTSpecial Marine WarningAKQ61 min
Aug 14, 5:19 PM EDTSpecial Weather StatementAKQSussex41 min
Aug 14, 5:24 PM EDTSpecial Weather StatementAKQSurry51 min
Aug 14, 5:25 PM EDTSpecial Weather StatementAKQDinwiddie, Lunenburg, Nottoway65 min
Aug 14, 5:33 PM EDTSevere Thunderstorm WarningAKQCharles City, James City, Prince George, Surry, City of Williamsburg42 min
Aug 14, 5:36 PM EDTSpecial Marine WarningAKQ54 min
Aug 14, 5:38 PM EDTSpecial Weather StatementAKQCity of Richmond67 min
Aug 14, 5:44 PM EDTSpecial Weather StatementAKQCity of Hampton, City of Newport News, City of Poquoson46 min
Aug 14, 5:51 PM EDTSpecial Weather StatementAKQCharles City, James City39 min
Aug 14, 5:55 PM EDTSpecial Marine WarningAKQ95 min
Aug 14, 6:01 PM EDTAreal Flood AdvisoryAKQJames City, Surry, York, City of Williamsburg3 hr
Aug 14, 6:02 PM EDTSpecial Weather StatementAKQCity of Hopewell43 min
Aug 14, 6:04 PM EDTAreal Flood AdvisoryAKQYork, City of Hampton, City of Newport News, City of Poquoson3 hr
Aug 14, 6:05 PM EDTSevere Thunderstorm WarningAKQCharles City, Prince George, City of Hopewell40 min
Aug 14, 6:09 PM EDTSpecial Marine WarningAKQ66 min
Aug 14, 6:11 PM EDTSevere Thunderstorm WarningAKQIsle of Wight, City of Hampton, City of Newport News, City of Norfolk, City of Portsmouth, City of Suffolk49 min
Aug 14, 6:15 PM EDTSevere Thunderstorm WarningAKQLunenburg, Mecklenburg31 min
Aug 14, 6:21 PM EDTSpecial Weather StatementAKQSouthampton39 min
Aug 14, 6:33 PM EDTSpecial Weather StatementAKQCity of Colonial Heights, City of Petersburg42 min
Aug 14, 6:39 PM EDTSpecial Weather StatementAKQJames City, Prince George, Surry, City of Hopewell, City of Williamsburg51 min
Aug 14, 6:43 PM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Norfolk, City of Portsmouth, City of Virginia Beach62 min
Aug 14, 6:44 PM EDTAreal Flood AdvisoryAKQIsle of Wight, York, City of Hampton, City of Newport News, City of Norfolk3 hr
Aug 14, 6:45 PM EDTSevere Thunderstorm WarningAKQIsle of Wight, Southampton, City of Suffolk45 min
Aug 14, 6:52 PM EDTSpecial Weather StatementAKQJames City38 min
Aug 14, 6:55 PM EDTSpecial Weather StatementAKQCity of Hampton, City of Newport News, City of Portsmouth50 min
Aug 14, 6:59 PM EDTSevere Thunderstorm WarningAKQDinwiddie, Prince George, Surry, Sussex, City of Petersburg46 min
Aug 14, 7:05 PM EDTSpecial Marine WarningAKQ55 min
Aug 14, 7:10 PM EDTSpecial Marine WarningAKQ65 min
Aug 14, 7:15 PM EDTSevere Thunderstorm WarningAKQIsle of Wight, City of Chesapeake, City of Portsmouth, City of Suffolk45 min
Aug 14, 7:41 PM EDTSpecial Weather StatementAKQFluvanna49 min
Aug 14, 7:44 PM EDTSevere Thunderstorm WarningAKQSouthampton, Surry, Sussex30 min
Aug 14, 7:48 PM EDTSpecial Weather StatementAKQCity of Chesapeake42 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.